Withdrawal.


I've figured, these withdrawal symptoms that I'm having will probably take several months to recover. This is my second encounter, almost identical version of what I've experienced before so the effect is slightly bigger. Because I've never thought to be in this situation again. I thought I've learned my lesson. But no. I took the risk and got myself hurt again instead. *Such irony should be celebrated.

I'll probably be traumatized by this and may take several more months to stop feeling nauseous all the time. These rapid heart beats, heavy breath, and cold feeling behind my neck. 

It's intriguing. How human can make me feel and affect my life, my emotion and my body. I've been wondering if these symptoms happen to other people as well. Or am I one of the people who will be badly affected by this whole life drama? The cynical and cold-hearted version of me can't never really comprehend what lay beneath. 

Sometimes I do feel weak for feeling too much. 

PS :
I hope it wont last that long like the last time. 
*No, I'm not on drug. Kaput.

*

Post Comment
Post a Comment